# SDR UALA2013031801622

- Difficulty date: March 16, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,647 hours, 23,415 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nut Plate
- Condition: Loose
- Location: Nr 1 Nacelle Ski
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 414CR HAS LOOSE SCREW PROTRUDING FROM PANEL.  REPLACED NUTPLATE LOWER FWD ON PNL 414CR, PANEL SECURED.
